MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 1555200500
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a fixation surgery at t10-pelvis using screws, set screws and rods.Post-op, on (b)(6) 2019, patient fell, due to which the rods slipped out of the screws and the set screws popped out.The patient also had some fractures in the sacrum region from the fall.It was believed that the flexion force from the fall caused the rods to slip and set screws to pop.A revision surgery was performed on (b)(6) 2019, in which the screws and the set screws were replaced with new ones.The rods were reused and were left implanted inside the patient.Current condition of the patient is good and is post one week with a successful revision.
 
Additional Manufacturer Narrative
X-ray review results: post-op and intra-op revision x-rays for t2-iliac fusion were provided.By report, patient fell and on x-rays, the rods are out of the iliac screw heads necessitating revision.The rods at the lumbosacral junction have a lordotic contour and are somewhat short to the screw heads.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key8792908
Report Number1030489-2019-00772
Device Sequence Number11257075
Product Code KWP
UDI-Device Identifier00643169272255
UDI-Public00643169272255
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K131321
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1555200500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date08/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR